# SDR FDEA202110192573

- Difficulty date: October 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY SECONDARY UP STOP FITTING CRACKED AT   STATION XOVH 537.324. RIGHT HAND WING OUTBOARD FLAP ASSEMBLY CRACKED SECONDARY UP STOP FITTING   REMOVED AND REPLACED WITH NEW SECONDARY UP STOP FITTING AS PER SRM 51-33-01-OG   AT STATION XOVH 537.324. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
